# SDR DALA2015092905852

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 427-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON LT CARGO TRACK FROM BS 427 - 522.   THE CARGO TRACK WAS REPAIRED IAW SRM 51-30-2, 51-30-5, 51-10-3, PAR 21,14 AND ER/A 537819-14, REV ORIGINAL AND 53-05, FIG 49.
